Cookies?
Library Header Image
LSE Research Online LSE Library Services

More efficient local polynomial estimation in nonparametric regression with autocorrelated errors

Xiao, Zhijie, Linton, Oliver, Carroll, Raymond J and Mammen, Enno (2003) More efficient local polynomial estimation in nonparametric regression with autocorrelated errors. Journal of the American Statistical Association, 98 (464). pp. 980-992. ISSN 0162-1459

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1159/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only